# SDR SIMA20220212004

- Difficulty date: February 12, 2022
- Submitted: February 13, 2022
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 49,120 hours, 45,466 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY FLASHLIGHT CRADLE BROKEN-C/A- "TRANSFERRED TO AML PAGE 4839880 ITEM 1"
